# SDR ASMF200604008

- Difficulty date: April 16, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N803AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26268
- Aircraft time: 39,761 hours, 15,026 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Wheel
- Part number: 160N000127
- Part serial: 4145
- Condition: Damaged
- Location: Nlg
- Part time: 32,633 hours, 11,983 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURING TAXIING SPOILERS LIGHT AND EICAS MESSAGE WERE SHOWN.  BITE TO SPOILERS MODULE WAS PERFORMED CONTINUING THE FAILURE, REPORT WAS DEFERRED IAW MEL 27-63-1.  DURING CHECK WAS DETECTED FOD IN THE LEFT WHEEL OF THE NOSE LANDING GEAR; SO IT WAS REPLACED IAW MM 32-45-02, TESTED CORRECT.
